Some arithmetic properties of the Legendre polynomials
Acta Arithmetica (1958)
- Volume: 4, Issue: 2, page 99-107
- ISSN: 0065-1036
Access Full Article
topHow to cite
topCarlitz, L. "Some arithmetic properties of the Legendre polynomials." Acta Arithmetica 4.2 (1958): 99-107. <http://eudml.org/doc/206113>.
@article{Carlitz1958,
author = {Carlitz, L},
journal = {Acta Arithmetica},
keywords = {number theory},
language = {eng},
number = {2},
pages = {99-107},
title = {Some arithmetic properties of the Legendre polynomials},
url = {http://eudml.org/doc/206113},
volume = {4},
year = {1958},
}
TY - JOUR
AU - Carlitz, L
TI - Some arithmetic properties of the Legendre polynomials
JO - Acta Arithmetica
PY - 1958
VL - 4
IS - 2
SP - 99
EP - 107
LA - eng
KW - number theory
UR - http://eudml.org/doc/206113
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.